MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP¿ PACING/ECG/DEFIBRILLATION ELECTRODES; EXTERNAL DEFIBRILLATOR ELECTRODE, ADULT, SINGLE-USE

PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP¿ PACING/ECG/DEFIBRILLATION ELECTRODES; EXTERNAL DEFIBRILLATOR ELECTRODE, ADULT, SINGLE-USE
Model Number CR2
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's electrodes would not recognize the patient.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
 
Additional Manufacturer Narrative
The customer received a replacement device and the original device was sent to the depot for evaluation.Stryker evaluated the customer's device and verified the reported issue.The white backing of the electrode tray was still attached to the removed electrode pads, indicating that the user attempted to remove the electrode pads by pulling on the white plastic backing.If the red loops on the electrode pads are pulled to remove the plastic backing as instructed in the lpcr2 operating instructions, the plastic backing remains adhered to the plastic tray.The root cause of the issue reported issue was user error.The device was archived by stryker stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.

Brand Name
QUIK-STEP¿ PACING/ECG/DEFIBRILLATION ELECTRODES
Common Device Name
EXTERNAL DEFIBRILLATOR ELECTRODE, ADULT, SINGLE-USE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24240508
Report Number0003015876-2026-00232
Device Sequence Number9184092
Product Code MKJ
UDI-Device Identifier00883873871577
UDI-Public00883873871577
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age14 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityHispanic